# SDR SWIA202052976

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT LBL 9.00 AND RBL 9.00, TOP CAP IS CORRODED FROM FS 559.00 TO FS 559.00+80 ON THE INBOARD SIDE.  TO INCLUDE CROSS MEMBER CAP AT FS 559.00+80.  C-CHECK RO 10/1/2020.  REF CP 21424162 FOR LBL 9 BEAM CAP REPAIR.  CROSS MEMBER CAP AT 559+80 REPAIRED, IAW CRJ 200 SRM REF CONTINUATION CARD FOR WORK PERFORMED.
